COMPOSITION:Each 5ml solution contains paracetamol B.P. 120mg
Paracetamol has analgesic and antipyretic actions
For the relief of mild to moderate pain and fever
DOSAGE AND DIRECTIONS FOR USE:
Infants (under 1 year): 2.5ml
Children (1-4 year): 2.5ml to 5ml
Children (5-8year): 5ml to 10ml
Children (9-12 years): 10ml to 15ml
Repeat 3 to 4 times daily if necessary. Maximum 4 doses daily
Do not exceed the stated dose or as directed by the physician.
Dosage in excess of those recommended may cause severe liver
Consult your doctor if no relief is obtained with the recommended
Do not use continuously for longer than 10 days without consulting
Store in a safe place out of reach of children.
Patients suffering from liver or kidney disease should take
paracetamol under medical supervision.
SIDE-EFFECTS AND SPECIAL PRECAUTIONS:
Sensitivity reactions resulting in reversible skin rash or blood
disorders, e.g neutron-
Penia, leucopenia, pancytopenia may occur.
The skin rash is usually erythematous or urticarial but sometimes
more serious and may be accompanied by ferve and mucosal lesions.
Store in well-closed container below 25ºC